# SDR QXEA2023120700179

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 12,813 hours, 8,436 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH RECIRC FAN CIRCUIT BREAKER TRIPPED AFTER AIRCRAFT POWER UP ( RECIRCULATION FANS ). PLACED ON MEL.
